Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 21, Pages 3459-3470

The dock problem revisited

1Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
2Physics and Applied Mathematics Unit, Indian Statistical Institute, 203 Barrackpore Trunk Road, Kolkata 700108, India

Received 30 March 2005; Revised 13 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Amandeep Kaur, and S. C. Martha, “Modelling of floating rigid dock over rectangular shelf,” vol. 1975, pp. 030004, . View at Publisher · View at Google Scholar
  • Rupanwita Gayen, and B. N. Mandal, “Scattering of Surface Water Waves by a Floating Elastic Plate in Two Dimensions,” SIAM Journal on Applied Mathematics, vol. 69, no. 6, pp. 1520–1541, 2009. View at Publisher · View at Google Scholar
  • Tadeusz Kulczycki, Mateusz Kwaśnicki, Jacek Małecki, and Andrzej Stos, “Spectral properties of the Cauchy process on half-line and interval,” Proceedings of the London Mathematical Society, vol. 101, no. 2, pp. 589–622, 2010. View at Publisher · View at Google Scholar
  • C.-I. Martin, “The generalized dock problem,” Applicable Analysis, vol. 90, no. 5, pp. 843–859, 2011. View at Publisher · View at Google Scholar
  • Birendra Mandal, and Soumen De, “References,” Water Wave Scattering, pp. 359–364, 2015. View at Publisher · View at Google Scholar
  • Harpreet Dhillon, Sudeshna Banerjea, and B.N. Mandal, “Water wave scattering by a finite dock over a step-type bottom topography,” Ocean Engineering, vol. 113, pp. 1–10, 2016. View at Publisher · View at Google Scholar